# SDR DALA2018101606138

- Difficulty date: October 15, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 77,790 hours, 33,785 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Delaminated
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED REAR SPAR TRAILING EDGE BETWEEN RIB 5 TO RIB 6 UPPER AREA ON LEFT HAND HORIZONTAL STABILIZER. REPAIRED IAW PRI/ERA 571709-14 REV O, PRI/ERA 571568-14, REV O.
